标题:Controllability and Observability of Linear Time-Varying Impulsive Systems on Time Scales
作者:Zhang, Kexue; Liu, Xinzhi
通讯作者:Zhang, KX
作者机构:[Zhang, Kexue] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Liu, Xinzhi] Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 更多
会议名称:International Conference on Applied Mathematics, Modeling and Computational Science (AMMCS)
会议日期:JUL 25-29, 2011
来源:ADVANCES IN MATHEMATICAL AND COMPUTATIONAL METHODS: ADDRESSING MODERN CHALLENGES OF SCIENCE, TECHNOLOGY, AND SOCIETY
出版年:2011
卷:1368
页码:25-28
DOI:10.1063/1.3663451
关键词:Time scale; Linear time-varying impulsive systems; Controllability;; Observability
摘要:This paper studies the problems of controllability and observability of a general linear time-varying impulsive control systems on time scales. By proposing a formula of variation of parameters for this type of systems on time scales, several necessary and sufficient criteria on controllability and observability of the impulsive control system on time scales are established. It is shown that the classical results about controllability and observability of linear continuous impulsive systems can be generalized to the impulsive systems on time scales.
收录类别:CPCI-S;SCOPUS
WOS核心被引频次:1
Scopus被引频次:4
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-83655192598&doi=10.1063%2f1.3663451&partnerID=40&md5=0600812a2d217eeab68a439d00c4c7dd
TOP